# SDR SWIA200516036

- Difficulty date: December 21, 2005
- Submitted: December 27, 2005
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 165 hours, 113 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA04
- Part serial: 1043
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

PITCH FEEL FAULT STATUS MESSAGE WOULD NOT CLEAR AFTER POWER UP.  REPLACED SSCU 1 IAW CRJ MM 20-61-05.  OPERATIONAL CHECK GOOD.
